# SDR SIMA20120313001

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 30,234 hours, 28,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 14331
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4267 THE CREW REPORTED THE EMERGENCY LIGHTS COME ON WHEN SHUTTING DOWN AIRCRAFT WITH SWITCH IN OFF POSITION.  EXIT SIGNS AND DOME LIGHTS ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 BATTERY POWER SUPPLY IAW EMB-145 MM 33-50-04.   THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
